MathSciNet Relay Station
MathSciNet bibliographic data
MR1815830 (2002m:57048) 57T10 (55P35 55R80)
Lehrer, G. I.; Segal, G. B. Homology stability for classical regular semisimple varieties. Math. Z. 236 (2001), no. 2, 251–290.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement